Thunderstorm Wind, Coryell
- When
- August 13, 4:00 PM CST
- Where
- Coryell County, Copperas Cove
- Measured
- 52 kt (60 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 31.133, -97.917
Two trees were blown down by high winds.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 13, 2:25 PM CST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CDT MON AUG 13 2001 LOOK OUTSIDE AT MID AFTERNOON REVEALS CU FIELD VERY LIMITED AND LACKING VERTICAL DEVELOPMENT...A SIGN OF DEPRESSED FORCING COMPARED TO THE PAST SEVERAL DAYS. STORMS DEVELOPING NEAR MVC EAST OF KSPS...AND NEAR OUTFLOW/CONVERGENCE ENHANCED AREA IN THE SOUTHWEST SECTIONS. WILL LIMIT TONIGHT POPS TO EVENING AND KEEP THEM VERY LOW. FRONTAL BOUNDARY ACROSS OKLAHOMA WILL PUSH INTO NORTH TEXAS TONIGHT WHICH WILL PUSH FAVORABLE LOCATION FOR CONVECTION FURTHER SOUTH AND WEST OF CWA. EXPECTING ONLY ISOLATED DEVELOPMENT TUESDAY IN THE SOUTHERN AREAS. REPEAT ON WEDNESDAY AS DRIER MORE STABLE AIR BUILDS OVER THE REGION. WINDS TURNING SOUTHEASTERLY WITH TIME AS CYCLOGENESIS TAKING IN THE CENTRAL ROCKIES. THE NEXT SYSTEM WILL SHOVE ANOTHER FRONT DOWN INTO THE SOUTHERN PLAINS BY THURSDAY MORNING WITH AN INCREASED CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY INTO SATURDAY. ALSO...TEMPERATURES ARE EXPECTED BE BE LOWER BELOW NORMAL DURING THE EXTENDED DUE TO CONVECTION AND CLOUDS. WARMING BACK TO NORMAL SUNDAY AND MONDAY WITH LESS CONVECTION ACROSS THE CWA. 75 DFW 76/98/75/98 1111 ACT 75/100/76/100 1111 .FWD...NONE.
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-132045- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1226 PM CDT MON AUG 13 2001 SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH TEXAS DURING THE AFTERNOON AND CONTINUE INTO EARLY EVENING. THUNDERSTORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL... SMALL HAIL...AND ISOLATED DAMAGING DOWNBURSTS. REMEMBER...LIGHTNING CAN STRIKE OVER 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...SEEK SHELTER IMMEDIATELY UNTIL THE STORM HAS PASSED.
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140900- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 342 PM CDT MON AUG 13 2001 ISOLATED THUNDERSTORMS...MAINLY THIS EVENING...WILL RESULT IN DANGEROUS LIGHTNING...BRIEF...HEAVY RAINFALL...AND WIND GUSTS OF 40 TO 50 MPH. ONE OR TWO OF THE EARLY EVENING STORMS MAY PRODUCE WINDS IN EXCESS OF 50 MPH. THE MOST LIKELY AREAS FOR ISOLATED STORMS WILL NORTH OF A JACKSBORO TO DENTON LINE...AND SOUTH OF I-20. MOST OF THE THUNDERSTORMS WILL DISSIPATE BY 800 PM. CONDITIONS DO NOT APPEAR AS FAVORABLE FOR LATE NIGHT STORMS...SIMILAR TO THOSE THAT FORMED NEAR AND SOUTH OF THE RED RIVER LAST NIGHT.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Two trees were blown down by high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2001Every state in 2001This day in weather historyWarnings in Texas, August 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5265374.